MathSciNet Relay Station
MathSciNet bibliographic data
MR286881 (44 #4088) 20.29
Lyons, Richard A characterization of the group ${\rm U}\sb{3}\,(4)$. Trans. Amer. Math. Soc. 164 1972 371–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement